UPM Institutional Repository

On some applications of the space-time fractional derivative


Ahmood, Wasan Ajeel and Kilicman, Adem (2016) On some applications of the space-time fractional derivative. Advances in Difference Equations, 2016 (1). pp. 1-14. ISSN 1687-1839; ESSN: 1687-1847


In this work, we study and extend the one-dimensional fractional derivative to the multidimensional space-time fractional derivative, determine the exact solution via the Laplace transform, and develop mathematical foundations of the respective operators. The multidimensional space-time fractional derivative is developed to augment the equations. The results show that this method is effective, convenient, and easily executable. The main advantage of the proposed approach is that it is an accurate analytical method (the Laplace transform method) that can be implemented for both space and time discretizations of the fractional derivatives and allows us to present new solutions to problems by certain applications for solving space-time fractional derivatives.

Download File

[img] PDF
On some applications of the space-time.pdf
Restricted to Repository staff only

Download (1MB)

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: https://doi.org/10.1186/s13662-016-1015-z
Publisher: SpringerOpen
Keywords: Fractional derivative; Evolution equations; Anomalous diffusion
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 30 Oct 2017 08:01
Last Modified: 30 Oct 2017 08:01
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1186/s13662-016-1015-z
URI: http://psasir.upm.edu.my/id/eprint/53429
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item